Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A class of periodic solutions of the problem of three bodies with application to the lunar theory


Author: Forest Ray Moulton
Journal: Trans. Amer. Math. Soc. 7 (1906), 537-577
MSC: Primary 70F07; Secondary 34C25, 70F15
MathSciNet review: 1500767
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F07, 34C25, 70F15

Retrieve articles in all journals with MSC: 70F07, 34C25, 70F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1906-1500767-1
PII: S 0002-9947(1906)1500767-1
Article copyright: © Copyright 1906 American Mathematical Society